# SDR COMA0060951

- Difficulty date: November 21, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 5,133 hours, 5,325 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 98161H7914
- Condition: Failed
- Location: Cockpit
- Part time: 5,133 hours, 5,325 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COPILOTS WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
